×

Found 454 Documents (Results 1–100)

100
MathJax

A note on the fast computation of transitive closure of graphs and the multiplication of integer matrices. (English. Russian original) Zbl 1465.05177

Mosc. Univ. Math. Bull. 75, No. 6, 239-245 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 6, 14-19 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Probabilistic tensors and opportunistic Boolean matrix multiplication. (English) Zbl 1431.68141

Chan, Timothy M. (ed.), Proceedings of the 30th annual ACM-SIAM symposium on discrete algorithms, SODA 2019, San Diego, CA, USA, January 6–9, 2019. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM); New York, NY: Association for Computing Machinery (ACM). 496-515 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Finding maximal independent elements of products of partial orders (the case of chains). (English. Russian original) Zbl 1485.68168

Comput. Math. Model. 30, No. 1, 7-12 (2019); translation from Prikl. Mat. Inf. 58, 12-20 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Lower bounds for combinatorial algorithms for Boolean matrix multiplication. (English) Zbl 07228414

Niedermeier, Rolf (ed.) et al., 35th symposium on theoretical aspects of computer science, STACS 2018, Caen, France, February 28 – March 3, 2018. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 96, Article 23, 14 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Tight cell probe bounds for succinct Boolean matrix-vector multiplication. (English) Zbl 1427.68056

Diakonikolas, Ilias (ed.) et al., Proceedings of the 50th annual ACM SIGACT symposium on theory of computing, STOC ’18, Los Angeles, CA, USA, June 25–29, 2018. New York, NY: Association for Computing Machinery (ACM). 1297-1306 (2018).
MSC:  68P05 15B34 68Q17
PDF BibTeX XML Cite
Full Text: DOI arXiv

Monotone dualization problem and its generalizations: asymptotic estimates of the number of solutions. (English. Russian original) Zbl 1412.68159

Comput. Math. Math. Phys. 58, No. 12, 2064-2077 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 12, 2153-2168 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Dualization problem over the product of chains: asymptotic estimates for the number of solutions. (English. Russian original) Zbl 1485.68167

Dokl. Math. 98, No. 3, 564-567 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 483, No. 2, 130-133 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software